Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 149, Number 5

Vanishing of Tor over fiber products
T. H. Freitas, V. H. Jorge Pérez, R. Wiegand and S. Wiegand.
Proc. Amer. Math. Soc. 149 (2021), 1817-1825
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4232178
Deformation theory of contact Lie algebras as double extensions
M. A. Alvarez, M. C. Rodríguez-Vallarte and G. Salgado.
Proc. Amer. Math. Soc. 149 (2021), 1827-1836
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4232179
Depth functions of powers of homogeneous ideals
Huy Tài Hà, Hop Dang Nguyen, Ngo Viet Trung and Tran Nam Trung.
Proc. Amer. Math. Soc. 149 (2021), 1837-1844
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4232180
Springer motives
Jens Niklas Eberhardt.
Proc. Amer. Math. Soc. 149 (2021), 1845-1856
Abstract, references and article information
Full-text PDF
MathSciNet review: 4232181
Minimal free resolutions of ideals of minors associated to pairs of matrices
András Cristian Lőrincz.
Proc. Amer. Math. Soc. 149 (2021), 1857-1873
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4232182
Fourier transforms and Ringel–Hall algebras of valued quivers
Chenyang Ma.
Proc. Amer. Math. Soc. 149 (2021), 1875-1887
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4232183
Lech’s inequality for the Buchsbaum-Rim multiplicity and mixed multiplicity
Vinh Nguyen and Kelsey Walters.
Proc. Amer. Math. Soc. 149 (2021), 1889-1904
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4232184
Frequently dense harmonic functions and universal martingales on trees
Evgeny Abakumov, Vassili Nestoridis and Massimo A. Picardello.
Proc. Amer. Math. Soc. 149 (2021), 1905-1918
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4232185
On the harmonic volume of Fermat curves
Payman Eskandari and V. Kumar Murty.
Proc. Amer. Math. Soc. 149 (2021), 1919-1928
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4232186
A note on the normal subgroup lattice of ultraproducts of finite quasisimple groups
Jakob Schneider and Andreas Thom.
Proc. Amer. Math. Soc. 149 (2021), 1929-1942
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4232187
Schubert varieties and finite free resolutions of length three
Steven V Sam and Jerzy Weyman.
Proc. Amer. Math. Soc. 149 (2021), 1943-1955
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4232188
Strong generators in $\textbf {D}_{\textbf {perf}}(X)$ for schemes with a separator
V. B. Jatoba.
Proc. Amer. Math. Soc. 149 (2021), 1957-1971
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4232189
On actions of connected Hopf algebras
Ramy Yammine.
Proc. Amer. Math. Soc. 149 (2021), 1973-1983
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4232190
Remarks on the derivation of finite energy weak solutions to the QHD system
Paolo Antonelli.
Proc. Amer. Math. Soc. 149 (2021), 1985-1997
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4232191
Orthogonal sums in Kreĭn spaces
James Rovnyak.
Proc. Amer. Math. Soc. 149 (2021), 1999-2010
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4232192
Blow-up rates for a fractional heat equation
R. Ferreira and A. de Pablo.
Proc. Amer. Math. Soc. 149 (2021), 2011-2018
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4232193
Automatic real analyticity and a regal proof of a commutative multivariate Löwner theorem
J. E. Pascoe and Ryan Tully-Doyle.
Proc. Amer. Math. Soc. 149 (2021), 2019-2024
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4232194
A local representation formula for quaternionic slice regular functions
Graziano Gentili and Caterina Stoppato.
Proc. Amer. Math. Soc. 149 (2021), 2025-2034
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4232195
Areas spanned by point configurations in the plane
Alex McDonald.
Proc. Amer. Math. Soc. 149 (2021), 2035-2049
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4232196
A note on compact Kähler manifolds with quasi-negative holomorphic sectional curvature
Wei Xia.
Proc. Amer. Math. Soc. 149 (2021), 2051-2055
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4232197
Further improvements of Askey-Steinig’s inequalities for finite sums involving sine and cosine
Horst Alzer and Man Kam Kwong.
Proc. Amer. Math. Soc. 149 (2021), 2057-2065
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4232198
Non-local in time telegraph equations and very slowly growing variances
Francisco Alegría and Juan C. Pozo.
Proc. Amer. Math. Soc. 149 (2021), 2067-2080
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4232199
Non-homogeneous extensions of Cantor minimal systems
Robin J. Deeley, Ian F. Putnam and Karen R. Strung.
Proc. Amer. Math. Soc. 149 (2021), 2081-2089
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4232200
Semi-waves with $\Lambda$-shaped free boundary for nonlinear Stefan problems: Existence
Yihong Du, Changfeng Gui, Kelei Wang and Maolin Zhou.
Proc. Amer. Math. Soc. 149 (2021), 2091-2104
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4232201
Uniform Lipschitz continuity of the isoperimetric profile of compact surfaces under normalized Ricci flow
Yizhong Zheng.
Proc. Amer. Math. Soc. 149 (2021), 2105-2119
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4232202
Riesz bases of exponentials and the Bohr topology
Carlos Cabrelli, Kathryn E. Hare and Ursula Molter.
Proc. Amer. Math. Soc. 149 (2021), 2121-2131
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4232203
Multidimensional analogues of refined Bohr’s inequality
Ming-Sheng Liu and Saminathan Ponnusamy.
Proc. Amer. Math. Soc. 149 (2021), 2133-2146
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4232204
The positive polynomial Schur property in Banach lattices
Geraldo Botelho and José Lucas P. Luiz.
Proc. Amer. Math. Soc. 149 (2021), 2147-2160
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4232205
Superconvexity of the heat kernel on hyperbolic space with applications to mean curvature flow
Yongzhe Zhang.
Proc. Amer. Math. Soc. 149 (2021), 2161-2166
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4232206
Estimates for sums of eigenvalues of the free plate with nonzero Poisson’s ratio
Shan Li and Jing Mao.
Proc. Amer. Math. Soc. 149 (2021), 2167-2177
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4232207
Brake orbits of super-quadratic Hamiltonian systems
Jiamin Xing, Xue Yang and Yong Li.
Proc. Amer. Math. Soc. 149 (2021), 2179-2185
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4232208
The isoperimetric problem in the 2-dimensional Finsler space forms with $k=0$. II
Mengqing Zhan and Linfeng Zhou.
Proc. Amer. Math. Soc. 149 (2021), 2187-2198
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4232209
Enlargeable metrics on nonspin manifolds
Simone Cecchini and Thomas Schick.
Proc. Amer. Math. Soc. 149 (2021), 2199-2211
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4232210
Hyperbolic metrics on open subsets of Ptolemaic spaces with sharp parameter bounds
Neil N. Katz.
Proc. Amer. Math. Soc. 149 (2021), 2213-2220
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4232211
Expansions of the real field by discrete subgroups of $\operatorname {Gl}_n(\mathbb {C})$
Philipp Hieronymi, Erik Walsberg and Samantha Xu.
Proc. Amer. Math. Soc. 149 (2021), 2221-2233
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4232212
Remarks on a fractional-time stochastic equation
Mohammud Foondun.
Proc. Amer. Math. Soc. 149 (2021), 2235-2247
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4232213
An algebraic characterization of $k$–colorability
Ramón Flores, Delaram Kahrobaei and Thomas Koberda.
Proc. Amer. Math. Soc. 149 (2021), 2249-2255
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4232214
On the realization of symplectic algebras and rational homotopy types by closed symplectic manifolds
Aleksandar Milivojević.
Proc. Amer. Math. Soc. 149 (2021), 2257-2263
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4232215